# SDR SWAA2021080487609

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS500D LBL24.5-RBL24.5 WL157 AFT BULKHEAD PANEL SUPPORT IS CORRODED. / [01] EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE IN THE SRM. REPLACE PER SRM 51-10-02-0G-0; [03] REMOVED FCB LOWER AFT CENTER BULKHEAD SUPPORT BS500D; LBL24.5 - RBL24.5; WL157 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW FCB LOWER AFT CENTER BULKHEAD SUPPORT BS500D; LBL24.5 - RBL24.5 PER DWG 143A9481; 143A7902; AND SRM 51-40-05-0G-0; [05] VERIFIED CORRECTIVE ACTION ITEMS 3 AND 4; [06] OK TO INSTALL; [07] INSPECTED; OK TO INSTALL; [08] INSTALLED NEW FCB LOWER AFT CENTER BULKHEAD SUPPORT BS500D; LBL24.5 - RBL24.5 PER DWG 143A9481; 143A7902; AND SRM 51-40-02-0G-0; [09] VERIFIED NEW FCB LOWER AFT CENTER BULKHEAD SUPPORT BS500D; LBL24.5 - RBL24.5 INSTALLED PER DWG 143A9481; 143A7902; AND SRM 51-40-02-0G-0; [10] UPDATED PARTS TABLE; [11] COMPLETE
